# SDR CA011005012

- Difficulty date: September 20, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Packing
- Part number: M832481039
- Condition: Broken
- Location: Lt Hyd Pad
- Component: Packing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT REPORT LT ENGINE IN FLIGHT SHUT DOWN WAS CARRIED OUT AS A PRECAUTIONARY MEASURE.  MAINTENANCE FOUND PACKING ON HYDRAULIC PAD BROKEN. PACKING REMOVED AND REPLACED.AIRCRAFT BACK IN SERVICE.
